# SDR DALA2025112008486

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32006
- Aircraft time: 22,659 hours, 8,891 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED BURNING SMELL IN AFT GALLEY. REMOVED AFT DOOR AREA HEATER REF AMM 21-45. SMELL WENT AWAY FOUND DISCOLORATION IN THE HEATING ELEMENTS. INSTALLED AFT DOOR HEATER PER B737 AMM 221-45. OPS GOOD.
